Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 88, NWS Melbourne, FL

July 25, 2009Saint Lucie County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jul 25, 2009, 2:24 PM EDT for Saint Lucie County, Florida. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2009, 2:24 PM EDT (18:24 UTC)
Expired
Jul 25, 2009, 3:30 PM EDT
In force
66 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

County Saint Lucie County, FL

The radar

The Melbourne radar (KMLB), 87 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 2:30 PM EDTHAIL 1Carlton, FLPGA VILLAGE SECURITY. DURATION APPROX 5 MINUTES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 6.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2009-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 574 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2009-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
574 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMLB 251824
SVRMLB
FLC111-251930-
/O.NEW.KMLB.SV.W.0088.090725T1824Z-090725T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
224 PM EDT SAT JUL 25 2009

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
   ST. LUCIE COUNTY IN FLORIDA

* UNTIL 330 PM EDT.

* AT 223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SAINT LUCIE WEST...OR NEAR PORT SAINT LUCIE...AND MOVING NORTH AT 5
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  INDIAN RIVER ESTATES...WHITE CITY AND FORT PIERCE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

&&

LAT...LON 2739 8027 2742 8029 2740 8030 2736 8027
      2721 8031 2722 8055 2744 8054 2744 8031
      2741 8030 2743 8029 2744 8030 2744 8028
      2744 8027 2742 8026
TIME...MOT...LOC 1824Z 180DEG 6KT 2733 8042

$$
PB
3 follow-up statements
000 
WWUS52 KMLB 251901
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
301 PM EDT SAT JUL 25 2009

FLC111-251930-
/O.CON.KMLB.SV.W.0088.000000T0000Z-090725T1930Z/
ST. LUCIE-
301 PM EDT SAT JUL 25 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT 
FOR ST. LUCIE COUNTY...

AT 230 PM EDT...A TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE 
HAIL IN CARLTON.  AT 300 PM THIS SEVERE STORM WAS CENTERED NEAR 
WHITE CITY...MOVING NORTH AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT
PIERCE SOUTH AND FORT PIERCE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL HEAVY RAIN 
AND FREQUENT LIGHTNING. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE 
AND STAY AWAY FROM WINDOWS

&&

LAT...LON 2743 8027 2740 8028 2742 8029 2740 8030
      2738 8028 2728 8031 2729 8055 2744 8054
      2744 8031 2741 8030 2743 8029 2744 8030
      2744 8028
TIME...MOT...LOC 1858Z 180DEG 6KT 2739 8042

$$

JP
000 
WWUS52 KMLB 251919
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
319 PM EDT SAT JUL 25 2009

FLC111-251930-
/O.CON.KMLB.SV.W.0088.000000T0000Z-090725T1930Z/
ST. LUCIE-
319 PM EDT SAT JUL 25 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR CENTRAL ST. LUCIE COUNTY...

AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED NEAR WESTERN FORT PIERCE...MOVING NORTH 
AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT 
PIERCE AND THE FLORIDA TURNPIKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING 
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE...SEEK SHELTER IN AN 
ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP AWAY FROM WINDOWS.

&&

LAT...LON 2743 8028 2742 8029 2740 8030 2739 8029
      2733 8031 2734 8055 2744 8054 2744 8031
      2741 8030 2743 8029 2744 8030 2744 8029
TIME...MOT...LOC 1918Z 180DEG 6KT 2742 8042

$$

JP
000 
WWUS52 KMLB 251930
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
330 PM EDT SAT JUL 25 2009

FLC111-251939-
/O.EXP.KMLB.SV.W.0088.000000T0000Z-090725T1930Z/
ST. LUCIE-
330 PM EDT SAT JUL 25 2009

...THE SEVERE THUNDERSTORM WARNING FOR ST. LUCIE COUNTY HAS EXPIRED 
AT 330 PM EDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORM 
THAT PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS 
BEEN ALLOWED TO EXPIRE.

LAT...LON 2743 8028 2742 8029 2740 8030 2739 8029
      2733 8031 2734 8055 2744 8054 2744 8031
      2741 8030 2743 8029 2744 8030 2744 8029
TIME...MOT...LOC 1929Z 180DEG 6KT 2744 8042

$$

JP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 10:49 AM EDT, 3 hours 35 minutes earlier.

Area forecast discussion, Jul 25, 10:49 AM EDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1049 AM EDT SAT JUL 25 2009

.DISCUSSION...SFC RIDGE AXIS REMAINS JUST SOUTH OF THE AREA WITH
HIGHEST MOISTURE EXISTING OVER THE SOUTH TODAY. WILL THEREFORE KEEP
HIGHEST RAIN CHANCES IN FOR SOUTHERN AREAS AROUND 60% WITH 40-50%
NORTHWARD. UPDATED THE ZONES TO DECREASE POPS SLIGHTLY...MAINLY
OVER LAKE COUNTY WHERE DRIER AIR WILL EXIST. OTHERWISE NO OTHER
CHANGES MADE.

A WEAKER SOUTHWEST FLOW AT 925 MB WILL ALLOW FOR SEA BREEZE
DEVELOPMENT ALONG THE EAST COAST AGAIN THIS AFTERNOON WITH FASTER
AND MORE INLAND MOVEMENT EXPECTED SOUTH OF THE CAPE. ISOLATED TO
SCATTERED CONVECTION WILL INITIALLY DEVELOP ALONG THE SEA BREEZE
AS IT MOVES INLAND...ESPECIALLY OVER THE SOUTH WITH ANY
INTERACTION BTW THE ECSB AND LAKE OKEECHOBEE BREEZE. THEN WILL SEE
INCREASING COVERAGE WITH A FEW STRONG TO POSSIBLY SEVERE STORMS
DEVELOPING AS THE WEST COAST SEA BREEZE MOVES EAST AND COLLIDES
WITH THE EAST COAST BREEZE LATER THIS AFTERNOON. COLLISION WILL
MOST LIKELY OCCUR ALONG A LINE FROM VOLUSIA COUNTY (WEST OF I-95)
TOWARDS OKEECHOBEE COUNTY. SW STEERING FLOW WILL MOVE ANY STORMS
THAT FORM TOWARD THE NORTHEAST AROUND 15-20 MPH NORTH OF THE CAPE
WITH SLOWER MOVEMENT AROUND 10 MPH SOUTH.

&&

.AVIATION...VFR INTO EARLY AFTERNOON...THEN ISO/SCT SHRA/TSRA
DEVELOPING ALONG ECSB WITH TEMPO IFR/MVFR CONDS EXPECTED. SEA
BREEZE COLLISION WILL OCCUR LATE AFTERNOON OVER THE INTERIOR WITH
CONVECTION CONTINUING INTO THE EARLY EVENING HOURS AND PUSHING
BACK TOWARD THE COAST.

&&

.MARINE...WEAK TROUGH OVER THE WATERS WHICH IS KICKING UP SHOWERS
AND STORMS WELL OFFSHORE THIS MORNING SHOULD WEAKEN AND PUSH EAST.
THIS WILL KEEP WINDS FAIRLY LIGHT OUT OF THE W/NW AND EVENTUALLY
BECOME S/SE BY LATE AFTERNOON AS SEA BREEZE DEVELOPS. SWELLS WILL
KEEP SEAS UP TO 4 FT OFFSHORE.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

WEITLICH/BLOTTMAN
Hazardous weather outlook, Jul 25, 11:00 AM EDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
1100 AM EDT SAT JUL 25 2009

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-260300-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1100 AM EDT SAT JUL 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...THUNDERSTORM IMPACT...
SHOWERS AND LIGHTNING STORMS ARE EXPECTED TO FORM ALONG THE EAST
COAST SEA BREEZE AS IT PUSHES ACROSS THE COASTAL AREAS AND WEST OF
INTERSTATE 95 MID TO LATE AFTERNOON. THE PREVAILING SOUTHWEST WIND
FLOW AND THE WEST COAST SEA BREEZE WILL KEEP THE EAST COAST SEA
BREEZE FROM PENETRATING VERY FAR INLAND. THE TWO SEA BREEZES ARE
EXPECTED TO COLLIDE BETWEEN SANFORD...ORLANDO AND OKEECHOBEE AND
INTERSTATE 95 LATE AFTERNOON. STORMS WILL THEN MOVE EAST TO
NORTHEAST BACK TOWARD THE ATLANTIC AROUND 15 TO 20 MPH NORTH OF
THE CAPE AND AROUND 10 MPH SOUTH.

AS WITH ANY SEA BREEZE INTERACTION STORMS...SOME OF THE STORMS
MAY PRODUCE FREQUENT TO EXCESSIVE LIGHTNING STRIKES AND WIND GUSTS
IN EXCESS OF 50 MPH. LOCALLY HEAVY RAIN ASSOCIATED WITH SLOWER
MOVING STORMS MAY PRODUCE TEMPORARY ACCUMULATIONS OF WATER IN
POOR DRAINAGE AREAS AND RETENTION PONDS. AS STRONGER STORMS
APPROACH THE COAST THERE MAY BE ENOUGH WIND SHEAR TO PRODUCE WEAK
ROTATION IN THE LOWER PORTIONS OF THE CLOUD FOR FUNNEL CLOUDS AND
WEAK TORNADOES TO FORM.

OUTFLOW BOUNDARIES INTERACTING WITH EACH OTHER WILL KEEP
TRIGGERING LIGHTNING STORMS UNTIL LATE EVENING.

BOATERS ON INLAND LAKES AND RIVERS SHOULD KEEP AN EYE TO THE
SKIES FOR APPROACHING WEATHER IN THE LATE AFTERNOON AND EVENING
HOURS AND HEAD BACK TO SHORE IF STORMS ARE MOVING IN YOUR DIRECTION.

...RIP CURRENT IMPACT...
A PERSISTENT 3 FOOT LONG PERIOD EASTERLY SWELL WILL PRODUCE A MODERATE
THREAT FOR RIP CURRENTS AT THE BEACHES OF EAST CENTRAL FLORIDA TODAY.
NEVER SWIM ALONE AND ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD.

...MARINE THUNDERSTORM GUST IMPACT...
BOATERS ON THE INTRACOASTAL WATERWAY AND NEARSHORE ATLANTIC WATERS
SHOULD KEEP AN EYE TO THE WEST FOR AFTERNOON AND EVENING STORMS
MOVING EAST TO THE NORTHEAST OFF THE MAINLAND AROUND 10 TO 15 MPH.
SEEK SAFE HARBOR WELL IN ADVANCE OF THE STORMS IMPACTING YOU.
SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING GUSTY
WINDS...LOCALLY ROUGH SEAS...FREQUENT CLOUD TO WATER LIGHTNING
STRIKES AND FUNNEL CLOUDS AS THEY COME OFF THE MAINLAND.

...WATERSPOUT IMPACT...
SOME OF THE STRONGER STORMS THAT COME OFF THE MAINLAND AND CROSS
THE INTRACOASTAL WATERS...ENTERING THE NEARSHORE WATERS...WILL BE
CAPABLE OF PRODUCING WATERSPOUTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
A WEST TO EAST WIND PATTERN WILL FAVOR THE EAST SIDE OF THE
PENINSULA FOR AFTERNOON AND EVENING LIGHTNING STORMS SUNDAY AND
MONDAY. THE WIND PATTERN SHIFTING TO AN EAST TO WEST DIRECTION
WEDNESDAY AND REMAINING OUT OF THE EAST THROUGH FRIDAY WILL TEND
TO PUSH STORMS AWAY FROM THE ATLANTIC SIDE OF THE PENINSULA AND
TOWARD THE GULF SIDE OF THE STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

WIMMER/WEITLICH

In the hours before

Local storm report, Jul 25, 11:35 AM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1135 AM EDT SAT JUL 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TORNADO          PORT ORANGE             29.12N 81.03W
07/24/2009                   VOLUSIA            FL   NWS STORM SURVEY

            SURVEY CREW FOUND EF-0 TORNADO -ZERO- WITH WINDS
            ESTIMATED AT BETWEEN 65-85 MPH. PATH LENGTH .75 MILE.
            PRIMARY DAMAGE TO ROOF OF MOBILE HOMES.

&&

MRT
Special weather statement, Jul 25, 1:47 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
147 PM EDT SAT JUL 25 2009

FLZ059-064-251830-
MARTIN-ST. LUCIE-
147 PM EDT SAT JUL 25 2009

...FUNNEL CLOUDS POSSIBLE OVER MARTIN COUNTY...ST. LUCIE COUNTY...

AT 143 PM EDT...WEATHER SPOTTERS REPORTED A FUNNEL CLOUD NEAR
INDIANTOWN...MOVING EAST AT 5 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE GUSTY WINDS
AND FUNNEL CLOUDS INCLUDE PORT SALERNO AND ROCKY POINT. CONDITIONS
REMAIN FAVORABLE FOR STORMS TO RAPIDLY DEVELOP OVER MARTIN AND SAINT
LUCIE COUNTIES. THESE STORMS MAY PRODUCE BRIEF FUNNEL CLOUDS AND
GUSTY WINDS. DANGEROUS CLOUD TO GROUND LIGHTNING IS POSSIBLE WITH
ALL STORMS.

PB
Special weather statement, Jul 25, 2:16 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
216 PM EDT SAT JUL 25 2009

FLZ059-064-251900-
MARTIN-ST. LUCIE-
216 PM EDT SAT JUL 25 2009

...STRONG THUNDERSTORMS AFFECTING MARTIN COUNTY...ST. LUCIE COUNTY...

AT 213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM JUST WEST OF PORT SAINT LUCIE...MOVING NORTHEAST AT
LESS THAN 5 MPH.

LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE INDIAN RIVER
ESTATES AND PORT SAINT LUCIE RIVER PARK.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO
BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

STORMS WILL CONTINUE TO DEVELOP ALONG THE SEA BREEZE BOUNDARY
THROUGH MID AFTERNOON. THE STORM ACTIVITY WILL SHIFT WEST WITH THE
SEA BREEZE AFTER 3 PM.

PB
Local storm report, Jul 25, 2:17 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
217 PM EDT SAT JUL 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     TORNADO          ORMOND BEACH            29.28N 81.06W
07/24/2009                   VOLUSIA            FL   NWS STORM SURVEY

            LOW END EF-0 -ZERO- TORNADO WITH ESTIMATED WINDS 65
            MPH.WATERSPOUT WENT TO LAND -TORNADO- TO WATER, FROM
            BEACH EAST OF OSCEOLA DRIVE SOUTHWARD TO ROCKEFELLER
            DRIVE, ENTERING SOME YARDS. DURATION FROM 537PM TO 546PM.
            APPROXIMATE PATH LENGTH .6 MILE. NO DAMAGE. VERY SMALL
            CATAMARAN BOAT TOSSED ON THE BEACH WITH MINOR DAMAGE TO
            MAST.

&&

MRT

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 2:43 PM EDTSpecial Marine WarningMLB2 hr
Jul 25, 3:15 PM EDTAreal Flood AdvisoryMLBSaint Lucie2 hr
Jul 25, 4:05 PM EDTSpecial Marine WarningMLB35 min

Nearby

Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.